Communications in Analysis and Geometry

Volume 28 (2020)

Number 6

Lie applicable surfaces

Pages: 1407 – 1450



Mason Pember (Dipartimento di Matematica, Politecnico di Torino, Italy)


We give a detailed account of the gauge-theoretic approach to Lie applicable surfaces and the resulting transformation theory. In particular, we show that this approach coincides with the classical notion of $\Omega$‑ and $\Omega$‑surfaces of Demoulin.

Received 23 June 2016

Accepted 8 February 2018

Published 2 December 2020